It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board


Epilepsy Board Index
Board Index > Epilepsy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


The "rage " effects you are describing do sound like what other have mentioned to what a lot (of patients) now call "Kepprage". Basicly it is uncontrolled emotional outbursts, anger, usually, cometimes crying that tends to be caused by the dose or by the drug Keppra itself. Maybe how it effects our brain.

I never had those effects. The only issue I had with Keppra was when I was brought to 4000mg/day (above max dose) by my Dr and had mild depression, felt unsafe alone. The symptoms went away IN MY CASE when my dose was lowered back to my prior dose by orders of the Emergency Room Doc.

I personally also found Dr's tend to increase Keppra too quickly and patients may react. It's only the patient that will know if they are experiencing reactions, hard to explain. Anyway. What is needed is to slow down and try a SLOWER increase than the 500mg bumps that they like to use. Using 250's or even splitting 250's if needed. Going in 2 week increases rather than one week if you think Keppra will work for you UNTIL you start to feel "those symptoms". Then take back the last increase and see if you feel fine.

My friend had to do that when she had bad reaction to her Dr wanting to bump her to 3000mg. She could only make it into the 2000's until she had a reaction due to the fast increase. The replacement Dr understood this and had them increase Keppra after tapering her back and then slowly upping it every 14 days as I described.

Talking about Keppra as a medication, it is pretty neutral, and does not have drug interaction issues as drastic as most medications. There may be some minimal effects on medications, but nothing signifigent where a patients needs to be changed from one medication (epilepsy med) when starting Keppra.

As for Lamictal, the key issue, if it is problamatic, is a rash like symptom MAY appear in a small percentage of patients. That is the red flag warning for Lamictal.. I believe this is an indication of alergies. IF it shows up call your Dr RIGHT AWAY.

I have never heard problems with the two. Usually with the neutrality of Keppra they can have the patient on almost anything else... Not being a Dr I can't say for certain, but I've been on atleast 4 different meds along with Keppra no effects with levels.

--Travis





All times are GMT -7. The time now is 06:27 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!